# SDR CA140704004

- Difficulty date: July 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 4,759 hours
- Engine: Pwa PW535A
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: 655260315
- Condition: Cracked
- Location: Inner Barrel
- Part time: 4,748 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PHASE 5 INSPECTION, ENGINEER NOTED CRACKING AT ANGLES SECURING INNER BARREL.  ON LT AND RT ENGINE INLET COWLS.  LT ENGINE OUTER DUCT CRACKED AT FASTENER HOLE.  REPAIRS CARRIED OUT IAW 51-30-03 SRM.  LT ENGINE INLET DUCT REINSTALLED IAW MM 71-00-00, SEAL PN: W932-16E (X2) BN T4553, FLANGE, PN 6552603-15, 6552603-17.   RT ENGINE OUTER DUCT CRACKED AT FASTENER HOLE.  REPAIRS CARRIED OUT IAW 51-30-03 SRM RT ENGINE INLET DUCT REINSTALLED IAW MM
